# SDR DL757950629

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N642DL
- Make and model: Boeing 757232
- Aircraft serial: 23996
- System (JASC): 4940 · APU Start/Ignition System
- Part: Controller
- Part number: 211734218
- Condition: Faulty
- Location: Apu
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, HAD RIGHT GENERATOR AND DRIVE LIGHT, APU FAILED TO START, DIVERTED DFW.  REPLACED APU BATTERY, CONTROLLER, AND IGNITION PLUG, OPERATION NORMAL.  CONTROLLER HAD HISTORY OF NO FLAME FAULT.
